# SDR R61A2021051900435

- Difficulty date: May 5, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N732YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000521
- Aircraft time: 13,436 hours, 9,003 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 17062232001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND LH H-STAB TIP FAIRING 335AL  CRACK FOUND AT RIB. REPAIRED IAW EMB ETD 2021-170-015337. SEE AWS FOR NDT REPORT TWO33668-15 NO CRACK FOUND. SEE AAR NRC#4500901-3000-0015 FOR DETAILS OF WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
